# SDR AALA202204120671

- Difficulty date: February 28, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET (JACK ANCHORAGE FITTING) BETWEEN RIB 2 AND RIB 3.  REPAIRED JACK ANCHORAGE FITTING) PER SRM 57-26-13-300-025.
